# SDR DALA2016072605568

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hand Rail
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL FAIL ON AFT EMERGENCY DOOR HANDLE.  EMERGENCY VENTRAL DOOR HANDLE ASSEMBLIES REMOVED AND INSTALLED CORRECTLY AND FAILURE WAS CORRECTED IAW 52-63-1.
